Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

WARNING
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval
ATTENTION: All NEW MEMBERS
1) Your first discussion or comment needs to go through a moderator's approval process before it can be published.
PLEASE TAKE NOTICE
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.

L4-L5 Arthritis nerve pain

danfaustddanfaust Posts: 3
edited 06/11/2012 - 8:48 AM in Lower Back Pain
I have L4-L5 facet joint arthritis. I have done cortizone/epiduarls and nerve burnings. Nothing has worked well or lasted. My question is, whats next? I have been taking yoga for 6 months and it has helped a little. I am a 60 year old male that is a personal trainer and the nerve pain is making me crazy. The doctor really didnt have a answer, said I might have to live with it (aleve etc.).I am looking into a orthopedic surgeon soon for another opinion.
advertisement

Comments

  • Welcome to Spine-Health. You'll find a lot of great articles and videos on this site and the members of the forum are very knowledgeable and supportive.

    I'm sorry to hear about your L4/5 facet arthritis. I also have L4/5 problems, facet, stenosis and arthritis, but had to have surgery to open up the areas where the stenosis was bad and fuse the facet joints.

    Have you heard the term stenosis when your doctor talks to you? Or hypertrophy with regards to your facet joints? I'm just curious.

    I would thing that getting another opinion is a good idea, it almost always is good to have another set of eyes on your MRI or other imaging.

    Take care and please keep us posted.
    Cath
Sign In or Register to comment.